# SDR UPS06146509

- Difficulty date: March 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5724019420100
- Condition: Cracked
- Location: Ws 1130 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING AFT OF REAR SPAR INBD SIDE OF RIB 16, WEB CRACKED.  REMOVED AND REPLACED SKIN SUPPORT PER A300 SRM 51-20-00 AND 51-24-00.
